MAUDE Adverse Event Report: SURE-T® PARADIGM®; CONTACT DETACH G29 46/6 PCC

SURE-T® PARADIGM®; CONTACT DETACH G29 46/6 PCC
Lot Number UNKNOWN
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Code Elevated ketones/Diabetic Ketoacidosis (2364)
Type of Reportable Event Serious Injury
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in the united states.The patient reported that the cannula was coming out and did not noticed it had come out.Patient's blood glucose level went up to 1125 mg/dl.The patient was hospitalized due to high blood glucose level for 11 days.Currently, patient's blood glucose level was 139 mg/dl.No further information available.

Brand Name
SURE-T® PARADIGM®
Common Device Name
CONTACT DETACH G29 46/6 PCC
MDR Report Key8535355
Report Number3003442380-2019-01142
Device Sequence Number16233384
Product Code FPA
UDI-Device Identifier05705244005495
UDI-Public05705244005495
Combination Product (Y/N)N
PMA/510(K) Number
K160648
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Lot NumberUNKNOWN
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/13/2016
Initial Report FDA Received Date04/22/2019
Patient Sequence Number1